Asian Journal of Mathematics

Volume 9 (2005)

Number 2

The weighted Euler-Maclaurin formula for a simple integral polytope

Pages: 199 – 211

DOI: http://dx.doi.org/10.4310/AJM.2005.v9.n2.a5

Authors

José Agapito

Jonathan Weitsman

Abstract

We give an Euler-Maclaurin formula with remainder for the weighted sum of the values of a smooth function on the integral points in a simple integral polytope. Our work generalizes the formula obtained in [KSW2].

2010 Mathematics Subject Classification

Primary 65B15. Secondary 11P21, 52B20.

Full Text (PDF format)